An intermediate value theorem in ordered Banach spaces

Tom 98 / 2010

Gerd Herzog Annales Polonici Mathematici 98 (2010), 63-69 MSC: 47H07, 47J20. DOI: 10.4064/ap98-1-4

Streszczenie

We prove an intermediate value theorem for certain quasimonotone increasing functions in ordered Banach spaces, under the assumption that each nonempty order bounded chain has a supremum.

Autorzy

  • Gerd HerzogInstitut für Analysis
    Universität Karlsruhe
    D-76128 Karlsruhe, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek